MathSciNet Relay Station
MathSciNet bibliographic data
MR453897 20M10 (05C25)
Houghton, C. H. Completely $0$-simple semigroups and their associated graphs and groups. Semigroup Forum 14 (1977), no. 1, 41–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement